Beitrag zur Konvergenz der Orthogonalreihen

Tandori, Károly: Beitrag zur Konvergenz der Orthogonalreihen. In: Acta scientiarum mathematicarum, (43) 1-2. pp. 127-130. (1981)

[img]
Preview
Cikk, tanulmány, mű
math_043_fasc_001_002_127-130.pdf

Download (704kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 127-130
Language: német
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 130. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14802

Actions (login required)

View Item View Item